# SDR UPS06246828

- Difficulty date: May 9, 2006
- Submitted: May 10, 2006
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- System (JASC): 5610 · Flight Compartment Windows
- Part: Rod
- Condition: Broken
- Location: Cockpit Window
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O SLIDING WINDOW (NR 2) LOCK RELEASE IS BROKEN.  REPLACED OPEN WINDOW, RELEASE/LOCK ROD W/REF M/M 56-12-11-4 O/C GOOD W/REF MM 56-12-11-5.
